CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
gmcfar123 Views: 53,278
Published: 14 years ago
 
This is a reply to # 71,717

Re: Mirena IUD Side Effects


Hi, I had my Mirena removed 5 days ago and am bleeding and clotting really bad. Does anyone know if this is normal? I dont want to call the doctor(ob/gyn) at this point as he thought I was crazy when I said I had hair loss, joint pain, weight gain, bloating, crabbiness all within the same time period I had the Mirena put in. I went through so many medical tests, My family MD thought it was Lupus, Mono, my gallbladder, etc.....it was none of them.....I had CT scans, Xrays, blood tests, etc...all fine...I have never been a hypocondriac (sp?) I know its this Mirena that was causing all of this and none of this was in my head!!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.688 sec, (1)